# SDR SWAA2019080735699

- Difficulty date: July 30, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N964WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36965
- Aircraft time: 27,628 hours, 16,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 727e-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT 'Z' ANGLE CORRODED AROUND FASTENER HOLES UPPER AND LOWER SURFACE BETWEEN BS. 727E+6 TO BS. 767, RBL 23. / REPAIRED "Z" ANGLE PER SRM.
